Suman Sanyal

Suman Sanyal


M.Sc., Ph.D.

Areas of Expertise

Data Science, Statistical Machine Learning, Stochastic Processes

Suman Sanyal


Dr. Suman Sanyal is an Associate Professor at the Goa Institute of Management in the area of Big Data Analytics. Has more than 7 years of teaching and research experience in Data Science. His research interest covers Foundations of BDA, Statistical Machine Learning, and Stochastic Processes. Dr. Sanyal has been instrumental in designing and delivering B.Tech./MBA Data Science programs and often in active collaboration with various industry partners.

Also taught at: NIIT University, Neemrana, India; Marshall University, West Virginia, USA; Clarkson University, New York, USA. 

Courses offered

Data Science, Statistical Machine Learning, Stochastic Processes, Foundations of Big Data Analytics, Graph Machine Learning, Predictive Modelling for Data Science, Inferential Statistics for Data Science.

Research & Publications

  • David Grow, Dirk Rohmeder, and Suman Sanyal. Regular admissible wealth processes are necessarily of Black-Scholes type. New Trends in Mathematical Sciences. 2 (2), 117-224, 2014.
  • David Grow and Suman Sanyal. Existence and Uniqueness for Stochastic Dynamic Equations. International Journal of Statistics and Probability. 2 (2), 77-88, 2013.
  • David Grow and Suman Sanyal. The quadratic variation of Brownian motion on a time scale. Statistics & Probability Letters. 82 (9), 1677-1680, 2012
  • Suman Sanyal. On Mean Square Stability of Ito–Volterra Dynamic Equation. Nonlinear Dynamics and Systems Theory. 11 (1), 83-92, 2011.
  • David Grow and Suman Sanyal. Brownian Motion indexed by a Time Scale. Stochastic Analysis and Applications. 29: 457-472, 2011.
  • Martin Bohner, V. Sree Hari Rao, and Suman Sanyal. Exponential Stability of Complex Valued Neural Networks on Time Scales. Differential Equations and Dynamical Systems, Volume 19, Issue 1 (2011), Page 3–11.
  • Martin Bohner and Suman Sanyal. The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales. Communications in Mathematical Analysis 8 (2010), No. 3, pp. 120-135.
  • John Seiffertt, Suman Sanyal, and Donald C. Wunsch II. (2008) Hamilton–Jacobi–Bellman Equations and Approximate Dynamic Programming on Time Scales. IEEE Transactions on Systems, Man, and Cybernetics Part B: Cybernetics. 8 (2008), No. 4, pp. 918-923.
  • John Seiffertt, Donald C. Wunsch II and Suman Sanyal. Decision Theory on Dynamic Domains: Nabla Derivatives and the Hamilton–Jacobi–Bellman Equation. 2008 IEEE International Conference on Systems, Man, and Cybernetics, Oct 12–15, 2008, Singapore